# SDR 02062001

- Difficulty date: June 20, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N549NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- Aircraft time: 55,055 hours, 15,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3532050320
- Part serial: NSN
- Condition: Broken
- Location: Fwd. Cabin
- Component: E Path Lighting, Bruce
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

six emergency lights on floor between rows 5 and 6 INOP. Found and repaired broken wire as per WDM 33-51-21, ops ok.
